# SDR COMA0570030

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 3,959 hours, 3,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Part time: 3,959 hours, 3,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT LOWER WEBS BELOW THE FLOOR AT FS 280 ARE CORRODED FROM LBL 36 TO RBL 36.  REMOVED THE CORRODED WEBS.  FABRICATED AND INSTALLED NEW WEBS IAW BRAS EO 601R-53-6066 AND BOMBARDIER REO 670-53-11-052 REV A.
